# SDR DALA2019091105306

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1265419) AWR CORROSION OUT OF LIMITS ON FLOOR STRINGERS STA 1460 TO STA 1480 RBL AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2. OUT OF LIMITS ON FLOOR STRINGERS STA 1460 TO STA 1480 AT AFT CARGO COMPARTMENT WERE REPAIR PER SRM 53-00-53 REP 1.
